# SDR MALA110117

- Difficulty date: May 1, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 9,198 hours, 6,093 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

900-53-140-509, LT SIDE FS 280, FLOORBEAM CORRODED THROUGH UNDER TOP SPLICE AT LBL 0.5.  R & R LT SIDE FS 280 FLOORBEAM IAW SRM 51-42-06, 51-42-13, 51-42-22 AND REO 690-53-11-032.
